# SDR SWAA2019050232141

- Difficulty date: March 27, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 69,206 hours, 40,952 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A65167
- Part serial: 000322
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 4 LOWER BEAM TO BE CRACKED IN THE RADIUS ON THE INBOARD SIDE COMMON TO THE FORWARD MOST ATTACH POINT FOR THE DOOR HANDLE BOX ASSEMBLY.  REPAIRED DOOR PER RO.
